Maximally degenerate laplacians

Steven Zelditch*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

12 Scopus citations
Original languageEnglish (US)
Pages (from-to)547-587
Number of pages41
JournalAnnales de l'Institut Fourier
Issue number2
StatePublished - 1996


  • Band invariants
  • Eigenvalue multiplicities
  • Non-commutative residue fields
  • Toeplitz and fourier integral operators
  • Zoll metric

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology

Cite this